MAUDE Adverse Event Report: ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL
Catalog Number 25AGFN-756
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Aortic Valve Insufficiency/ Regurgitation (4450); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Na.
 
Event or Problem Description
It was reported that on (b)(6) 2023, a 25mm sjm regent heart valve w/ flex cuff was implanted.It was reported the valve had stuck leaflets.
 
Additional Manufacturer Narrative
An event of asynchronous leaflet motion was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Information from the field indicated that the physician decided to rotate the valve until normal leaflet function was confirmed and that a non-abbott device (cor-knot) was used to suture the valve to the annulus.Based on the information received, the cause of the reported incident could not be conclusively determined; however, the physician presumed because the cor-knot was used to suture the valve on to the annulus, the annulus might have been more narrowed than being sutured manually thus affecting leaflet movement.There is no indication of a product quality issue with respect to the labeling design or manufacturing of the device.H6 health effect - clinical code: code 4582 removed h6 health effect - impact code: code 2199 removed.

Brand Name
REGENT HEART VALVE WITH FLEX CUFF
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17940963
Report Number2135147-2023-04527
Device Sequence Number6472802
Product Code LWQ
UDI-Device Identifier05414734006262
UDI-Public05414734006262
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number25AGFN-756
Device Lot NumberC00008198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown